Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

3 months pregnant, severe wisdom tooth infection. Taking seratopeptidase tablets, surgical removal of tooth. Will medication cause defects to the foetus?

Am 28 yrs old and am 3 months pregnant. When I got conceived i had severe wisdom tooth pain so that I consulted doctor and removes it by surgery that time without knowing that am pregnant. Doctor recommended to take seratopeptidase tablets for 3 days. So please confirm if that give any defects to foetus because somebody recommended for abortion . Please suggest
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for your query,
There were no research work done to know possible side effects of serratopeptidase drug if taken in initial days of pregnancy.
It is an enzyme based medicine & no known side effects should be noticed in day today practice.
Go for USG to confirm any defects before deciding for abortion.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor